Distributed adaptive fuzzy control for nonlinear multiagent systems via sliding mode observers
dc.contributor.author | Shen, Q. | |
dc.contributor.author | Shi, P. | |
dc.contributor.author | Shi, Y. | |
dc.date.issued | 2016 | |
dc.description.abstract | In this paper, the problem of distributed adaptive fuzzy control is investigated for high-order uncertain nonlinear multiagent systems on directed graph with a fixed topology. It is assumed that only the outputs of each follower and its neighbors are available in the design of its distributed controllers. Equivalent output injection sliding mode observers are proposed for each follower to estimate the states of itself and its neighbors, and an observer-based distributed adaptive controller is designed for each follower to guarantee that it asymptotically synchronizes to a leader with tracking errors being semi-globally uniform ultimate bounded, in which fuzzy logic systems are utilized to approximate unknown functions. Based on algebraic graph theory and Lyapunov function approach, using Filippov-framework, the closed-loop system stability analysis is conducted. Finally, numerical simulations are provided to illustrate the effectiveness and potential of the developed design techniques. | |
dc.description.statementofresponsibility | Qikun Shen, Peng Shi and Yan Shi | |
dc.identifier.citation | IEEE Transactions on Cybernetics, 2016; 46(12):3086-3097 | |
dc.identifier.doi | 10.1109/TCYB.2015.2496963 | |
dc.identifier.issn | 2168-2267 | |
dc.identifier.issn | 2168-2275 | |
dc.identifier.orcid | Shi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435] | |
dc.identifier.uri | http://hdl.handle.net/2440/110595 | |
dc.language.iso | en | |
dc.publisher | IEEE | |
dc.relation.grant | http://purl.org/au-research/grants/arc/DP140102180 | |
dc.relation.grant | http://purl.org/au-research/grants/arc/LP140100471 | |
dc.rights | © 2015 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission. See http://www.ieee.org/publications_standards/publications/rights/index.html for more information. | |
dc.source.uri | https://doi.org/10.1109/tcyb.2015.2496963 | |
dc.subject | Adaptive fuzzy control; distributed control; multiagent systems (MASs) | |
dc.title | Distributed adaptive fuzzy control for nonlinear multiagent systems via sliding mode observers | |
dc.type | Journal article | |
pubs.publication-status | Published |